# SDR MALA000517

- Difficulty date: August 14, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 453
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STATION AGENT REPORTED EMERGENCY LIGHTS WOULD NOT EXTINGUISH.  MAINTENANCE CYCLED EMERGENCY LIGHT SWITCH, LIGHTS WENT OUT.
